- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2009 2 (3)
- Authors
- Senashov, Vladimir I.
- Contact information
- Senashov, Vladimir I. Akademgorodok 50/44, Krasnoyarsk, 660036 Russia
- Keywords
- infinite groups; involutions; finiteness conditions
- Abstract
In the paper we review the results characterizing layer-finite groups and almost layer-finite groups in the class of all groups. We also characterize the groups with layer-finite periodic parts, the groups with almost layer-finite periodic parts and the groups with generalized Chernikov periodic parts. Theorems describing the properties of quasi-layer-finite groups and simple quasi-layer-finite groups are provided.
- Pages
- 279-287
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1217
Journal of Siberian Federal University. Mathematics & Physics / Сharacterizations of Layer-Finite Groups and Their Extensions
Full text (.pdf)